# SDR VNAA2019110641102

- Difficulty date: November 4, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15361
- Aircraft time: 11,281 hours, 10,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 122512
- Condition: Discharged
- Location: Emergency Lights
- Part time: 9,423 hours, 8,701 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL 4 EMERGENCY BATTERIES NEED REPLACED DUE TO BEING LEFT ON. MAINTENANCE REMOVED AND REPLACED ALL 4 BATTERY PACKS OPS CHECK GOOD. ALL BATTERY P/N THE SAME S/N #2 104602 S/N #3 115010 S/N #4 125185
